# SDR USAA061426

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPORADIC CORROSION BETWEEN STA 1681 & 1720 AND FROM LBL 51 - RBL 51 CORRODED.  MANUFACTURED FLOOR WEB PER DWG 146N5300; CORR TASK C53-251-03; LEVEL 1, DEFECT SIZE: 5 SQ INCHES.
